# SDR FDEA202207011649

- Difficulty date: July 1, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 86,105 hours, 18,051 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA77761
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO - STATION 1621 TO STATION 1641 LONGERON 48 LEFT LONGERON FOUND   CORROSION. CORROSION AT CENTER CARGO - STATION 1621 TO STATION 1641 LONGERON 48 LEFT   LONGERON REMOVED AS PER SRM 51-21-01-0G AND FOUND WITHIN LIMIT AS PER SRM 53-00-00-  2R REPAIR GENERAL FIGURE 205. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
